Équations différentielles
La variété des classes analytiques d'équations aux q-différences dans une classe formelle
[The variety of analytical classes of q-difference equations within a formal class]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 277-280.

We describe the structure of affine algebraic variety of the set of analytical classes of q-difference equations within a given formal class.

Nous décrivons la structure de variété algébrique affine de l'ensemble des classes analytiques d'équations aux q-différences dans une classe formelle donnée.

Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.009
Ramis, Jean-Pierre 1; Sauloy, Jacques 1; Zhang, Changgui 2

1 Laboratoire Emile Picard, CNRS UMR 5580, U.F.R. M.I.G., 118, route de Narbonne, 31062 Toulouse cedex 4, France
2 U.F.R. de mathématiques pures et appliquées, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2004__338_4_277_0,
     author = {Ramis, Jean-Pierre and Sauloy, Jacques and Zhang, Changgui},
     title = {La vari\'et\'e des classes analytiques d'\'equations aux \protect\emph{q}-diff\'erences dans une classe formelle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {277--280},
     publisher = {Elsevier},
     volume = {338},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.009/}
}
TY  - JOUR
AU  - Ramis, Jean-Pierre
AU  - Sauloy, Jacques
AU  - Zhang, Changgui
TI  - La variété des classes analytiques d'équations aux q-différences dans une classe formelle
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 277
EP  - 280
VL  - 338
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.009/
DO  - 10.1016/j.crma.2003.12.009
LA  - fr
ID  - CRMATH_2004__338_4_277_0
ER  - 
%0 Journal Article
%A Ramis, Jean-Pierre
%A Sauloy, Jacques
%A Zhang, Changgui
%T La variété des classes analytiques d'équations aux q-différences dans une classe formelle
%J Comptes Rendus. Mathématique
%D 2004
%P 277-280
%V 338
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.009/
%R 10.1016/j.crma.2003.12.009
%G fr
%F CRMATH_2004__338_4_277_0
Ramis, Jean-Pierre; Sauloy, Jacques; Zhang, Changgui. La variété des classes analytiques d'équations aux q-différences dans une classe formelle. Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 277-280. doi : 10.1016/j.crma.2003.12.009. http://www.numdam.org/articles/10.1016/j.crma.2003.12.009/

[1] Babbitt, D.G.; Varadarajan, V.S. Local moduli for meromorphic differential equations, Astérisque (1989), pp. 169-170

[2] Bézivin, J.-P. Sur les équations fonctionnelles aux q-différences, Aequationes Math., Volume 43 (1992), pp. 159-176

[3] Birkhoff, G.D.; Guenther, P.E. Note on a canonical form for the linear q-difference system, Proc. Nat. Acad. Sci., Volume 27 (1941) no. 4, pp. 218-222

[4] van der Put, M.; Singer, M.F. Galois Theory of Difference Equations, Lecture Notes in Math., vol. 1666, Springer-Verlag, 1997

[5] Ramis, J.-P. About the growth of entire functions solutions to linear algebraic q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume I (1992) no. 1, pp. 53-94

[6] J.-P. Ramis, J. Sauloy, C. Zhang, Local analytic classification of irregular q-difference equations, 2003, in preparation

[7] J. Sauloy, La filtration canonique par les pentes d'un module aux q-différences et le gradué associé, Ann. Inst. Fourier (2004) sous presse

Cited by Sources: